# SDR ASAA0440070

- Difficulty date: March 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C335831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - RIGHT CREASE BEAM WEB AT STATION 986 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED WEB.  (M)
